Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 5, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Feb 18, 2011, 11:15 PM EST for Trumbull County, Ohio. It took effect at Feb 19, 2011, 12:14 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2011, 11:15 PM EST (04:15 UTC)
- In effect from
- Feb 19, 2011, 12:14 AM EST
- Expired
- Feb 19, 2011, 9:14 AM EST
- In force
- 9 hr
- Issued by
- NWS Cleveland, OH
County Trumbull County, OH
The radar
The Cleveland radar (KCLE), 92 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mahoning River at Leavittsburg (LEAO1). The gauge peaked at 10.02 ft at Feb 19, 2011, 2:00 AM EST.
- Action stage
- 10 ft
- Minor stage
- 12.5 ft
- Moderate stage
- 14 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03094000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
447 WGUS41 KCLE 190415 FLWCLE OHC155-191215- BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 1115 PM EST FRI FEB 18 2011 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... MAHONING RIVER AT LEAVITTSBURG PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC155-191215- /O.NEW.KCLE.FL.W.0005.110219T0600Z-110219T2124Z/ /LEAO1.1.ER.110219T0600Z.110219T1200Z.110219T1524Z.NO/ 1115 PM EST FRI FEB 18 2011 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE MAHONING RIVER AT LEAVITTSBURG * FROM LATE TONIGHT UNTIL SATURDAY AFTERNOON * AT 11:00 PM FRIDAY THE STAGE WAS...9.8 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 10.0 FEET * AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF LEAVITTSBURG. $$
3 follow-up statements
249 WGUS81 KCLE 190433 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1133 PM EST FRI FEB 18 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... MAHONING RIVER AT LEAVITTSBURG PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC155-191233- /O.EXT.KCLE.FL.W.0005.110219T0514Z-110219T2120Z/ /LEAO1.1.ER.110219T0514Z.110219T1200Z.110219T1520Z.NO/ 1133 PM EST FRI FEB 18 2011 ...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT LEAVITTSBURG. * FROM LATE TONIGHT UNTIL SATURDAY AFTERNOON. * AT 11:25 PM FRIDAY THE STAGE WAS...9.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE TONIGHT AND CONTINUE TO RISE TO NEAR 10.5 FEET BY EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MIDDAY SATURDAY. * AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF LEAVITTSBURG. $$
276 WGUS81 KCLE 191125 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 625 AM EST SAT FEB 19 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... BLACK RIVER AT ELYRIA MAUMEE RIVER AT WATERVILLE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE SCIOTO RIVER NEAR LARUE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... MAHONING RIVER AT LEAVITTSBURG PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-191925- /O.EXT.KCLE.FL.W.0004.000000T0000Z-110220T0720Z/ /WDVO1.1.ER.110218T1754Z.110219T1200Z.110220T0120Z.NO/ 625 AM EST SAT FEB 19 2011 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE. * UNTIL LATE TONIGHT. * AT 5:30 AM SATURDAY THE STAGE WAS...9.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL REMAIN NEARLY STEADY AROUND 9.5 FEET THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$ OHC093-191155- /O.CAN.KCLE.FL.W.0003.000000T0000Z-110219T1801Z/ /ELRO1.1.ER.110218T1047Z.110219T0000Z.110219T0830Z.NO/ 625 AM EST SAT FEB 19 2011 THE FLOOD WARNING IS CANCELLED FOR THE BLACK RIVER AT ELYRIA. * AT 5:15 AM SATURDAY THE STAGE WAS...9.2 FEET. * FLOOD STAGE IS 9.5 FEET. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC095-173-191155- /O.CAN.KCLE.FL.W.0006.000000T0000Z-110219T1125Z/ /WTVO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 625 AM EST SAT FEB 19 2011 THE FLOOD WARNING IS CANCELLED FOR THE MAUMEE RIVER AT WATERVILLE. * AT 6:00 AM SATURDAY THE STAGE WAS...7.7 FEET. * FLOOD STAGE IS 9.0 FEET. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$ OHC101-191925- /O.EXT.KCLE.FL.W.0002.000000T0000Z-110219T1953Z/ /LARO1.1.ER.110218T0236Z.110218T2230Z.110219T1353Z.NO/ 625 AM EST SAT FEB 19 2011 ...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE. * UNTIL THIS AFTERNOON. * AT 6:00 AM SATURDAY THE STAGE WAS...11.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL FALL BELOW FLOOD STAGE THIS MORNING. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$ OHC155-191925- /O.CON.KCLE.FL.W.0005.000000T0000Z-110219T2120Z/ /LEAO1.1.ER.110219T1009Z.110219T1200Z.110219T1520Z.NO/ 625 AM EST SAT FEB 19 2011 THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT LEAVITTSBURG. * FROM EARLY THIS MORNING UNTIL THIS AFTERNOON. * AT 5:00 AM SATURDAY THE STAGE WAS...10.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THIS MORNING. * AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF LEAVITTSBURG. $$
529 WGUS81 KCLE 191414 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 914 AM EST SAT FEB 19 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR LARUE MAHONING RIVER AT LEAVITTSBURG && OHC101-191444- /O.CAN.KCLE.FL.W.0002.000000T0000Z-110219T1953Z/ /LARO1.1.ER.110218T0236Z.110218T2230Z.110219T1152Z.NO/ 914 AM EST SAT FEB 19 2011 THE FLOOD WARNING IS CANCELLED FOR THE SCIOTO RIVER NEAR LARUE. * AT 9:00 AM SATURDAY THE STAGE WAS...10.9 FEET AND FALLING. * FLOOD STAGE IS 11.0 FEET. $$ OHC155-191444- /O.CAN.KCLE.FL.W.0005.000000T0000Z-110219T2120Z/ /LEAO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 914 AM EST SAT FEB 19 2011 THE FLOOD WARNING IS CANCELLED FOR THE MAHONING RIVER AT LEAVITTSBURG. * AT 8:00 AM SATURDAY THE STAGE WAS...9.7 FEET AND FALLING. * FLOOD STAGE IS 10.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Feb 18, 11:12 PM EST, 3 minutes earlier.
Area forecast discussion, Feb 18, 11:12 PM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1112 PM EST FRI FEB 18 2011
.SYNOPSIS...
HIGH PRESSURE WILL BUILD INTO THE AREA TONIGHT AND PERSIST INTO
SATURDAY NIGHT. LOW PRESSURE WILL MOVE TOWARD THE REGION FROM THE
PLAINS ON SUNDAY WITH A WARM FRONT LIFTING ACROSS THE AREA. THIS
FRONTAL BOUNDARY WITH THEN BECOME STATIONARY ACROSS NORTHERN OHIO
INTO NW PA AS LOW PRESSURE MOVES ALONG INTO INTO EARLY MONDAY.
HIGH PRESSURE RETURNS FOR FOR THE MIDDLE OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
ISSUED WIND ADVISORY FOR NW PA AND ASHTABULA COUNTY BECAUSE OF
STRONG WINDS ALOFT AND PEAK COLD ADVECTION. NOT SURE HOW LONG THE
STRONG WINDS WILL LAST. ELSEWHERE MADE SOME ADJUSTMENTS TO PEAK WINDS.
HIGH PRESSURE WILL BUILD INTO THE REGION TONIGHT. THIS COMBINED
WITH STRONGER COLD ADVECTION WILL HELP TO KEEP WINDS UP AT LEAST
THROUGH THE EVENING. AT THIS POINT IT APPEARS THAT WINDS WILL
REMAIN BELOW ADVISORY LEVELS WITH 15 TO 30 MPH ANTICIPATED WILL A
FEW GUSTS OF UP TO 40 MPH MAY BE POSSIBLE...ESPECIALLY THIS
EVENING.
COLDER AIR WILL SPILL ACROSS THE LAKE TONIGHT AND COULD LEAD TO
SOME LIGHT SNOW/FLURRIES ACROSS NW PA. DONT THINK IT WILL BE
SIGNIFICANT BUT A FEW LOCATIONS COULD SEE A DUSTING.
TEMPERATURES WILL BE COOLER WITH MIDDLE 20S ANTICIPATED.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
HIGH PRESSURE WILL SLIDE ACROSS NORTHERN OHIO AND NW PA THROUGH
SATURDAY NIGHT. LOW PRESSURE WILL THEN APPROACH THE AREA FROM THE
PLAINS AS A WARM FRONT LIFTS INTO NORTHERN OHIO AND NW PA ON
SUNDAY. THIS AREA OF LOW PRESSURE WILL THEN SLIDE EASTWARD ON THIS
FRONTAL BOUNDARY INTO EARLY MONDAY MORNING. SOME MIXED PRECIPITATION
WILL BE POSSIBLE BUT BELIEVE MOST LOCATIONS WILL SEE ALL RAIN
SUNDAY AFTERNOON INTO SUNDAY NIGHT. COLDER AIR WILL BEGIN TO SPILL
BACK INTO THE REGION MONDAY AFTERNOON WITH A CHANGE BACK TO SNOW
MONDAY AFTERNOON INTO MONDAY NIGHT.
HIGHS ON SUNDAY INTO MONDAY WILL BE IN THE 30S AND MOST LOCATIONS.
LOWS ON SUNDAY NIGHT WILL REMAIN STEADY OR SLOWLY RISE INTO
MONDAY.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
ALL OF THE MODELS PROG HIGH PRESSURE TO BUILD ACROSS THE GREAT LAKES
TUESDAY AND WEDNESDAY WITH LOW DEWPOINT SURFACE AIR DRAINING OUT OF
CANADA. THE GFS IS MUCH COLDER AT 850 MB THAN THE ECMWF WITH THE GEM
NEARLY AS COLD. NOT READY TO COMMIT TO THE COLDEST SOLUTIONS BUT
GIVEN THE TIME OF YEAR AND THE ORIENTATION OF THE SURFACE HIGH IT
COULD CERTAINLY BE COLD ENOUGH FOR SOME LAKE EFFECT SNOW FLURRIES
AND SNOW SHOWERS. TYPICALLY THERE IS A SHALLOW INVERSION WITH THESE
HIGHS AND I DOUBT THERE WILL BE TOO MUCH SNOW. FORECAST HIGHS ON
TUESDAY WILL BE ABOVE THE OPERATIONAL GFS...CLOSE TO THE ENSEMBLE
FORECAST...MOSTLY IN THE MID AND UPPER 20S.
THE MODELS VARY SIGNIFICANTLY AGAIN TOWARD THE END OF THE WEEK. THE
GFS BRINGS A WEAK CLIPPER ACROSS THE GREAT LAKES ON THURSDAY WHILE
THE GEM AND ECMWF BEGIN WARM ADVECTION AND OVER RUN THE AIR MASS
QUICKLY ON THURSDAY. THE ECMWF DOES SEEM TO HAVE A TWO PRONGED
SYSTEM WITH THE FIRST WAVE LIFTING OUT THURSDAY NIGHT AND THE SECOND
ON FRIDAY NIGHT. THE CONSENSUS AND NCEP FORECAST IS FOR A FAST
RETURN OF PRECIPITATION ON THURSDAY INTO FRIDAY. WAY TOO EARLY TO
GET SPECIFIC ABOUT THE TEMPERATURES AND PRECIPITATION TYPE. AS A
FIRST GUESS...WILL FORECAST A CHANCE OF RAIN AND SNOW AT THIS POINT
WITH TEMPERATURES A LITTLE ABOVE NORMAL.
&&
.AVIATION /04Z SATURDAY THROUGH WEDNESDAY/...
EVER SO SLOWLY GUSTS ARE COMING DOWN. NW PA AND IMMEDIATE EASTERN
LAKESHORE COULD STILL SEE GUSTS TO UPWARDS OF 40 KNOTS THROUGH
SATURDAY MORNING. GUSTS ARE 20 KNOTS OR LESS ACROSS TOL/FDY. AS
HIGH BUILDS IN SATURDAY...THIS DIMINISHING TREND WILL CONTINUE. BY
SATURDAY EVENING WINDS WILL ALMOST BE LIGHT/VARIABLE. STILL EXPECT
SOME MVFR STRAOCUMULUS TO DEVELOP ACROSS THE NORTHEAST...AFFECTING
ERI AND MAYBE CLE/YNG/CAK. OTHERWISE VFR WITH ONLY A FEW PATCHY
MID/HIGH CLOUDS.
OUTLOOK...NON VFR DEVELOPING ON SUNDAY AND CONTINUING MONDAY.
&&
.MARINE...
GALE WARNINGS WILL BE POSTED FOR LAKE ERIE. COORDINATED WITH
CANADIANS AND THEY HAVE A GALE UP AT THIS TIME AS WELL. GRADIENT
INCREASES WITH THE PASSAGE OF THE COLD FRONT AND MIXING OF STRONGER
WINDS ALOFT EXPECTED TO REACH THE SURFACE. WILL TAKE GALES UP NOW
AND CONTINUE IT UNTIL ABOUT 18Z TOMORROW. AFTER THAT WINDS DIMINISH
AND ARE NOT EXPECTED TO GET OUT OF HAND THE REST OF THE FORECAST
PERIOD. ICE IS DIMINISHING ON THE LAKE AND WE WILL START MENTIONING
WAVES ON PORTIONS OF THE NEARSHORE.
&&
.HYDROLOGY...
MOST RIVERS HAVE CRESTED FROM RECENT SNOW MELT/RUNOFF...WITH MANY
BEGINNING TO RECEDE. ICE JAMS CONTINUE TO PLAGUE A FEW
AREAS...MAINLY THE HURON AND GRAND RIVERS RESULTING IN MINOR
FLOODING CONCERNS. ICE CONTINUES TO BREAK UP ALONG AREA
RIVERS...THOUGH THE MOUTHS OF MANY REMAIN FROZEN OVER. NW WINDS
SATURDAY COULD COMPOUND PROBLEMS ESP OVER THE GRAND RIVER IF MORE
WATER/ICE IS DRIVEN UPSTREAM. SNOW PACK HAS BEEN SIGNIFICANTLY
DISSIPATED WITH MOST LINGERING SNOW IN DRIFT UNDER SHADY LOCATIONS.
ALONG THE SNOWBELT THERE REMAINS ENOUGH PACK TO KEEP 1 TO 2 INCHES
WATER EQUIVALENT. CONDITIONS WILL IMPROVE SATURDAY AND SUNDAY...BUT
BY SUNDAY EVENING/MONDAY ANOTHER COMPLEX WX SYSTEM WILL BRING IN SOME
RAIN/SNOW MIX. TOTAL WATER CONTENT IS EXPECTED TO BE AROUND A HALF
INCH...LIKELY RAISING RIVER LEVELS ONCE AGAIN. USACE RAISED
RESERVOIR RELEASES IN THE ALLEGHENY (FRENCH CREEK PA) AND MAHONING
WATERSHEDS WILL CONTRIBUTE TO HIGHER THAN NORMAL RIVER STAGES THERE
INTO EARLY NEXT WEEK.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL NOON EST SATURDAY FOR OHZ014-089.
PA...WIND ADVISORY UNTIL NOON EST SATURDAY FOR PAZ001>003.
MARINE...GALE WARNING UNTIL 1 PM EST SATURDAY FOR LEZ061-142>149-
162>169.
&&
SYNOPSIS...MULLEN
NEAR TERM...KIELTYKA/MULLEN
SHORT TERM...MULLEN
LONG TERM...KOSARIK
AVIATION...OUDEMAN
MARINE...LOMBARDY
HYDROLOGY...21Hazardous weather outlook, Feb 18, 10:05 PM EST, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1005 PM EST FRI FEB 18 2011 OHZ003-006>013-017>023-027>033-036>038-047-200315- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 1005 PM EST FRI FEB 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. SOME MINOR ICE JAM FLOODING MAY OCCUR OVERNIGHT. MINOR FLOODING OF FIELDS...CREEKS AND LOW LYING AREAS MAY ALSO OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE THREAT OF ICE JAM FLOODING WILL CONTINUE THROUGH SATURDAY BUT WILL SLOWLY DIMINISH. ALSO SOME MINOR FLOODING OF FIELDS...CREEKS AND LOW LYING AREAS MAY OCCUR BECAUSE OF THE MELTING AND RUNOFF MAINLY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ014-089-PAZ001>003-200315- ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 1005 PM EST FRI FEB 18 2011 ...WIND ADVISORY IN EFFECT UNTIL NOON EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SOME MINOR ICE JAM FLOODING MAY OCCUR TONIGHT. MINOR FLOODING OF FIELDS...CREEKS AND LOW LYING AREAS MAY ALSO OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. THE THREAT OF ICE JAM FLOODING WILL CONTINUE THROUGH SATURDAY BUT WILL SLOWLY DIMINISH. ALSO SOME MINOR FLOODING OF FIELDS...CREEKS AND LOW LYING AREAS MAY OCCUR BECAUSE OF THE MELTING AND RUNOFF MAINLY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-200315- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1005 PM EST FRI FEB 18 2011 ...GALE WARNING IN EFFECT UNTIL 1 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. ICE FLOES HAVE DEVELOPED ON LAKE ERIE BECAUSE OF THE STRONG WESTERLY WINDS. ICE FISHERMAN MUST USE EXTREME CAUTION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. ICE FLOES WILL CONTINUE ON LAKE ERIE SATURDAY BECAUSE OF THE GUSTY WESTERLY WINDS. ICE FISHERMAN MUST USE EXTREME CAUTION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 18, 7:08 PM EST, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 708 PM EST FRI FEB 18 2011 OHZ014-023-033-089-PAZ001>003-190215- ASHTABULA INLAND-TRUMBULL-MAHONING-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...JEFFERSON...WARREN...YOUNGSTOWN... ASHTABULA...ERIE...EDINBORO...MEADVILLE 708 PM EST FRI FEB 18 2011 GUSTY WINDS WILL CONTINUE INTO THE EVENING HOURS. OCCASIONAL WIND GUSTS BETWEEN 40 TO 45 MPH WILL CONTINUE THROUGH THE EVENING HOURS OVER EXTREME EASTERN OHIO AND NORTHWEST PENNSYLVANIA. THESE GUSTS WILL BLOW AROUND LOOSE OBJECTS AND A FEW TREE LIMBS COULD ALSO FALL. KIELTYKA
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 9:24 PM EST | Wind Advisory | CLE | Ashtabula | 13 hr |
| Feb 19, 12:40 AM EST | River Flood Warning | CLE | Lucas, Wood | 6 hr |
| Feb 19, 9:06 AM EST | River Flood Warning | CLE | Lucas, Wood | 42 hr |
| Feb 19, 9:06 AM EST | River Flood Warning | CLE | Marion | 44 hr |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.